# SDR IPXA2017070618983

- Difficulty date: June 16, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70582
- Condition: Corroded
- Location: Bs 2145-2163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, THE UPPER AFT EXTERIOR FUSELAGE SKIN IS CORRODED BETWEEN BS 2145 - 2163.685,  AND LONGERONS 12R.  REPAIRED THE SKIN IAW EA 011-5330-01-A6866, REV I/R, AND EO MD11-5330-64802-A. MAJOR.
